# SDR LR7A04070

- Difficulty date: July 16, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 46,295 hours, 21,435 cycles
- Engine: Allsn 501D22A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 INSPECTION, IAW JOB CARD HC5321,  FOUND BELLY TO RT MLG WHEEL WELL SKIN CRACKED AT FS 537, RBL 43,  WL 135.  REPAIRED IAW SRM SMP 583 FIG 51-140-12.  DRC 2037.
